Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 176, NWS St. Louis, MO

May 8, 2024Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri; Monroe County, Randolph County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2024, 1:13 PM CDT for Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri; Monroe County, Randolph County, Illinois. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 1:13 PM CDT (18:13 UTC)
Expired
May 8, 2024, 2:00 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

Counties Monroe County, IL, Randolph County, IL, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 85 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 1:18 PM CDTTSTM WND DMG4 E Olympian Village, MO1ft tree limb down in yard. Time estimated by radar.
May 8, 1:58 PM CDTHAIL 1.751 Nne Ste. Genevieve, MOMultiple reports of golf ball sized hail in Ste. Gen.
May 8, 2:06 PM CDTHAIL 21 Ne Ste. Genevieve, MOVia Twitter: size estimated from picture.
May 8, 2:06 PM CDTHAIL 2Ste. Genevieve, MOVia Facebook. Picture of measured hailstone.
May 8, 2:06 PM CDTHAIL 2.5Ste. Genevieve, MOCorrects previous hail report from Ste. Genevieve. Corrects previous hail report from Ste. Genevieve. Via Facebook. Picture of measured hailstone.
May 8, 2:06 PM CDTHAIL 3Ste. Genevieve, MOCorrects previous hail report from Ste. Genevieve. Via Facebook. Picture of measured hailstone.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 10:29 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-112 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

506 
WUUS53 KLSX 081813
SVRLSX
ILC133-157-MOC099-186-187-081900-
/O.NEW.KLSX.SV.W.0176.240508T1813Z-240508T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
113 PM CDT Wed May 8 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  South central Monroe County in southwestern Illinois...
  Western Randolph County in southwestern Illinois...
  Southeastern Jefferson County in east central Missouri...
  Northern Ste. Genevieve County in southeastern Missouri...
  Northwestern St. Francois County in southeastern Missouri...

* Until 200 PM CDT.

* At 113 PM CDT, a severe thunderstorm was located near Olympian
  Village, moving east at 30 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Bonne Terre, De Soto, Desloge, Ste. Genevieve, Bloomsdale, St.
  Mary, Rocky Ridge, Weingarten, Prairie Du Rocher, Ruma, Renault,
  Kellogg, Ames, Roots, Modoc, Valles Mill, French Village, and Kidd.

This includes Interstate 55 in Missouri between exits 150 and 162.
 
This also includes St. Francois State Park and Felix Valle House
State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 500 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.

&&

LAT...LON 3788 9063 3812 9056 3817 8996 3788 8993
TIME...MOT...LOC 1813Z 264DEG 25KT 3806 9047 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
2 follow-up statements
036 
WWUS53 KLSX 081824
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
124 PM CDT Wed May 8 2024

ILC133-157-MOC099-186-187-081900-
/O.CON.KLSX.SV.W.0176.000000T0000Z-240508T1900Z/
Monroe IL-Randolph IL-Jefferson MO-Ste. Genevieve MO-St. Francois MO-
124 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTH CENTRAL MONROE...WESTERN RANDOLPH...SOUTHEASTERN
JEFFERSON...NORTHERN STE. GENEVIEVE AND NORTH CENTRAL ST. FRANCOIS
COUNTIES...

At 124 PM CDT, a severe thunderstorm was located 7 miles west of
Bloomsdale, moving east at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Desloge, Ste. Genevieve, Bloomsdale, St. Mary, Rocky Ridge,
Weingarten, Prairie Du Rocher, Ruma, Renault, Kellogg, Ames, Roots,
Modoc, French Village, and Kidd.

This also includes Felix Valle House State Park.
 
This includes Interstate 55 in Missouri between exits 150 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 9053 3813 9039 3817 8996 3788 8993
TIME...MOT...LOC 1824Z 263DEG 28KT 3804 9035 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
304 
WWUS53 KLSX 081839
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
139 PM CDT Wed May 8 2024

MOC099-187-081848-
/O.CAN.KLSX.SV.W.0176.000000T0000Z-240508T1900Z/
Jefferson MO-St. Francois MO-
139 PM CDT Wed May 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON AND
NORTH CENTRAL ST. FRANCOIS COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.

&&

LAT...LON 3809 9029 3810 9028 3812 9025 3813 9025
      3817 8996 3788 8993 3788 9030
TIME...MOT...LOC 1838Z 262DEG 26KT 3800 9020 

$$

ILC133-157-MOC186-081900-
/O.CON.KLSX.SV.W.0176.000000T0000Z-240508T1900Z/
Monroe IL-Randolph IL-Ste. Genevieve MO-
139 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTH CENTRAL MONROE...WESTERN RANDOLPH AND NORTHEASTERN STE.
GENEVIEVE COUNTIES...

At 138 PM CDT, a severe thunderstorm was located over Bloomsdale,
moving east at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ste. Genevieve, Bloomsdale, St. Mary, Rocky Ridge, Weingarten,
Prairie Du Rocher, Ruma, Kellogg, Ames, Roots, Modoc, and Kidd.

This also includes Felix Valle House State Park.
 
This includes Interstate 55 in Missouri between exits 150 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3809 9029 3810 9028 3812 9025 3813 9025
      3817 8996 3788 8993 3788 9030
TIME...MOT...LOC 1838Z 262DEG 26KT 3800 9020 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 12:54 PM CDT, 19 minutes earlier. Its key messages:

  • Scattered to widespread severe thunderstorms are expected from the late this morning into this evening. All hazards are expected: large hail, damaging winds, a few strong tornadoes, and flash flooding.
  • A period of much needed calmer weather and cooler temperatures is expected to end the week and continue through the weekend.
Area forecast discussion, May 8, 12:54 PM CDT, 19 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1254 PM CDT Wed May 8 2024

.KEY MESSAGES...

- Scattered to widespread severe thunderstorms are expected from
  the late this morning into this evening. All hazards are
  expected: large hail, damaging winds, a few strong tornadoes,
  and flash flooding.

- A period of much needed calmer weather and cooler temperatures
  is expected to end the week and continue through the weekend.

&&

.SHORT TERM... (Through Thursday Night)
Issued at 316 AM CDT Wed May 8 2024

Surface observations show a low developing over the Southern Plains
beneath southwesterly flow aloft. A cold front stretches through
the Ohio Valley and into the Mid-South. As the surface low
strengthens this morning, the front will lift northward as a warm
front. South of this front, a warm, unstable airmass will advect
into the Middle Mississippi Valley. The nose of the low level jet
will veer into southwestern Missouri this morning and force
convection along the warm front that will then move east/southeast
across the front and within a warm sector characterized by nearly
3,000 J/kg of SBCAPE and 60 kts of 0-6 km shear.

Thusly, this morning-early afternoon convection will have the
potential to be strong to severe, but its mode is uncertain, with
two scenarios possible. One is where it congeals and grows upscale
into an MCS that passes through southeastern Missouri and into the
Ohio Valley. This would pose primarily a damaging with threat,
though embedded supercells would also lead to a large hail threat. A
tornado threat would also accompany any embedded supercells, as well
as mesovortices on any line segment that is able to bow toward the
northeast given 0-3 km bulk shear of about 30 kts oriented southwest
to northeast. This scenario may dampen the severe potential of any
afternoon/evening thunderstorms. The second scenario is that morning-
early afternoon convection is able to stay more discrete and
supercellular, which would lead to a greater risk of tornadoes and
large hail that would carry into the afternoon and evening as
multiple rounds of storms develop.

Regardless of either scenario, CAMs have been consistent in
producing multiple rounds of convection through the afternoon and
into the evening within the warm sector (generally along and south
of I-70) thanks to a persistent low level jet nosing into the area
and upper-level divergence via a jet streak. The warm sector will
potentially remain just as conducive for severe thunderstorms
through the afternoon into the early evening as it is in the late
morning, with any storm capable of all severe hazards. Strong
tornadoes are of particular concern during the afternoon given 0-1
km SRH upwards of 250-300 m2/s2.

Also of concern is the potential for flash flooding. Mean PWAT from
the 00z HREF maxes out at 1.5" over southern portions of the CWA,
with the same guidance producing a swath of 2-5" in that portion of
the area given training storms. Because of this, we have issued a
Flood Watch for portions of southeastern Missouri and southwestern
Illinois.

Convection will exit the CWA this evening ahead of a cold front
sweeping through the region. This front will usher in cooler air for
Thursday, with highs running 5-10 degrees below what is expected
today. Moisture wrapping around the backside of the departing low
will produce low chances (30%) for rain mainly north of I-70 during
the afternoon and early evening.

Elmore
&&

.LONG TERM... (Friday through Tuesday)
Issued at 316 AM CDT Wed May 8 2024

At the start of the extended period on Friday, guidance consensus is
that an upper-level trough will be east of the region with a
shortwave digging southward over the CWA along the through's western
periphery. A minority of ensembles and deterministic guidance have
light rain occurring over the CWA with its passage, but given it is
the minority, a dry forecast has been maintained for now. The deep
northwesterly flow will advect cooler air into the area, with a
majority of ensemble guidance suggesting temperatures will struggle
to get out of the 60s for most locations. Yet another shortwave will
pass through the Midwest late Friday into Saturday and send a cold
front through the CWA early Saturday. Despite this cold front, mid-
level temperatures will actually warm through the day as low to mid-
level ridging builds into the area, leading to Saturday being a few
degrees warmer than Friday.

Sunday into early next week, guidance consensus is that the trough
will continue eastward as upper-level flow over the central U.S.
becomes quasi-zonal. Some deterministic guidance has a shortwave
passing through the Mid-South and Ohio Valley within this flow late
Sunday into Monday, bringing low rain chances to the area.

As we get toward the middle of next week, guidance consensus breaks
down, with ensemble clusters and deterministic models roughly split
between northwesterly flow and southwesterly flow over the Middle
Mississippi Valley. If the former comes to reality, then
temperatures will stay mild and conditions likely dry. If the latter
solution is realized, then temperatures will warm and the area could
experience more active weather.

Elmore
&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1252 PM CDT Wed May 8 2024

Severe storms staying south of TAF sites at this time, but could
see storms move through St. Louis metro area TAFs between 18z and
00z Thursday. For KCOU and KJEF, just kept vicinity shower/storm
mention through the afternoon hours. With the stronger storms
could see brief periods of MVFR ceilings and visibilities,
otherwise VFR flight conditions.

By this evening as cold front moves through, winds will veer to
the southwest to west by 05z Thursday at KCOU and KJEF and by 07z
Thursday at KUIN and St. Louis metro area TAF sites. Also, wrap
around MVFR ceilings will move into KUIN by 03z Thursday and
persist through the remainder of the forecast period.

Winds will pickup by mid morning from the northwest with gusts up
to 25 kts at times.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until midnight CDT tonight for Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
     Moniteau MO-Osage MO-Reynolds MO-Saint Francois MO-Saint
     Louis City MO-Saint Louis MO-Sainte Genevieve MO-Washington
     MO.

IL...Flood Watch until midnight CDT tonight for Monroe IL-Randolph IL-
     Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, May 8, 3:25 AM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
325 AM CDT Wed May 8 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-090830-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
325 AM CDT Wed May 8 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Scattered to widespread severe thunderstorms are expected today,
mainly from late morning into early evening. All severe weather
hazards are possible including large hail, damaging winds, and a few
strong tornadoes.

Training thunderstorms will be capable of producing locally heavy
rainfall and flash flooding. A Flood Watch has been issued for
portions of southeastern Missouri and southwestern Illinois.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms for parts of the area from late
Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report occurrences of large hail, wind
damage and tornadoes to NWS St. Louis.

Elmore

In the hours before

Local storm report, May 8, 12:55 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1255 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     Hail             Hillsboro               38.23N 90.56W
05/08/2024  E2.75 Inch       Jefferson          MO   Law Enforcement

            Trooper reports golf ball to baseball sized
            hail in Hillsboro.

&&

LSJ
Local storm report, May 8, 12:56 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1256 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     Hail             1 E Hillsboro           38.23N 90.56W
05/08/2024  E1.00 Inch       Jefferson          MO   Broadcast Media

            Quarter sized hail estimated from picture.

&&

LSJ
Local storm report, May 8, 1:01 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
101 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     Hail             2 WNW Victoria          38.19N 90.55W
05/08/2024  E1.75 Inch       Jefferson          MO   Public

            Via Twitter: Size estimated from picture and
            time estimated from radar.

&&

LSJ
Local storm report, May 8, 1:03 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
103 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     Hail             2 SSE Hillsboro         38.20N 90.56W
05/08/2024  E2.75 Inch       Jefferson          MO   Public

            Via Twitter: Report of baseball sized hail
            time estimated from radar.

&&

LSJ
Local storm report, May 8, 1:12 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
112 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     Hail             2 WNW Festus            38.23N 90.44W
05/08/2024  E1.75 Inch       Jefferson          MO   Emergency Mngr

            Relayed from amateur radio: golf ball sized
            hail reported.

&&

LSJ
Local storm report, May 8, 1:13 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
113 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     Hail             Herculaneum             38.26N 90.39W
05/08/2024  E1.00 Inch       Jefferson          MO   Public

            Nickel to quarter sized hail.

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:01 AM CDTFlood WatchLSXCole, Crawford, Franklin, Gasconade, Iron, Jefferson and 9 more19 hr
May 8, 9:13 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau47 min
May 8, 9:55 AM CDTSevere Thunderstorm WarningLSXCole, Osage50 min
May 8, 10:25 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage65 min
May 8, 10:49 AM CDTAreal Flood AdvisoryLSXCole, Moniteau, Osage3 hr
May 8, 10:53 AM CDTRiver Flood WarningLSXCole, Osage4 days
May 8, 10:58 AM CDTTornado WarningLSXCrawford, Franklin, Gasconade47 min
May 8, 11:27 AM CDTAreal Flood AdvisoryLSXCrawford, Franklin, Gasconade8 min
May 8, 11:27 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Jefferson48 min
May 8, 11:35 AM CDTFlash Flood WarningLSXCrawford, Franklin, Gasconade3 hr
May 8, 11:35 AM CDTTornado WarningLSXCrawford, Franklin, Washington40 min
May 8, 11:37 AM CDTRiver Flood WarningLSXCole45 hr
May 8, 12:11 PM CDTTornado WarningLSXFranklin, Jefferson, Washington49 min
May 8, 12:20 PM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Louis, Washington28 min
May 8, 12:48 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Louis, Washington3 hr
May 8, 12:56 PM CDTTornado WarningLSXJefferson, Sainte Genevieve49 min
May 8, 1:14 PM CDTRiver Flood WarningLSXOsage33 hr
May 8, 1:21 PM CDTRiver Flood WarningLSXCrawford, Washington33 hr
May 8, 1:29 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Francois, Washington61 min
May 8, 1:36 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois, Washington39 min
May 8, 1:55 PM CDTTornado WarningLSXSainte Genevieve50 min
May 8, 2:00 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve60 min
May 8, 2:27 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois33 min
May 8, 2:44 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois3 hr
May 8, 3:15 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois3 hr
May 8, 4:24 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford55 min
May 8, 4:35 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington40 min
May 8, 4:42 PM CDTRiver Flood WarningLSXJefferson61 hr
May 8, 4:54 PM CDTSevere Thunderstorm WarningLSXWashington51 min
May 8, 5:00 PM CDTSevere Thunderstorm WarningLSXJefferson29 min
May 8, 5:13 PM CDTFlash Flood WarningLSXJefferson4 hr
May 8, 5:30 PM CDTSevere Thunderstorm WarningLSXSaint Francois, Washington45 min
May 8, 5:34 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds41 min
May 8, 5:50 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve40 min
May 8, 6:05 PM CDTAreal Flood AdvisoryLSXCrawford, Jefferson, Sainte Genevieve, Saint Francois, Washington3 hr
May 8, 6:08 PM CDTTornado WarningLSXSainte Genevieve52 min
May 8, 6:12 PM CDTSevere Thunderstorm WarningLSXIron, Sainte Genevieve, Saint Francois, Washington63 min
May 8, 1:42 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair35 min
May 8, 2:41 PM CDTAreal Flood AdvisoryLSXMonroe3 hr
May 8, 2:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXRandolph18 min
May 8, 4:48 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair42 min
May 8, 5:28 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison, Montgomery, Saint Clair47 min
May 8, 5:38 PM CDTAreal Flood AdvisoryLSXMonroe, Saint Clair3 hr
May 8, 6:29 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair, Washington46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.